η-Einstein Solitons In N(K)-Paracontact Metric Manifolds
The objective of the present paper is to study the η-Einstein soli-tons on N(k)-Paracontact metric manifolds. Also, admitting the Ricci Soli-tons under certain conditions.
A. M. Blaga, On Garadient η-Einstein solitons, Kragujevac J. of Math. 42(2) (2018), Pages
B. Cappelletti-Montano, I. Kupeli Erken and C. Murathan, Nullity conditions in paracontact
geometry, Diff. Geom. Appl. 30, 665-693, (2012).
B. Cappelletti-Montano and L. Di Terlizzi, Geometric structures associated to a contact
metric (k,µ)-space, Pacific J. Math. 246, 257-292, (2010).
J. T. Cho and M. Kimura, Ricci solitons and Real hypersurfaces in a complex space form,
Tohoku Math.J., 61(2009), 205-212.
G. Catino and L. Mazzieri, Gradient Einstein solitons, Nonlinear Anal. 132, (2016), 66-94.
R. S. Hamilton, The Ricci flow on surfaces, Mathematics and general relativity, (Santa Cruz.
CA, 1986), Contemp. Math. 71, Amer. Math. Soc., (1988), 237-262.
S. Kaneyuki and F. L. Williams, Almost paracontact and parahodge structures on manifolds,
Nagoya Math. J. 99, 173-187, (1985).
H. Levy, Symmetric tensors of the second order whose covariant derivatives vanish, Ann.
Math. 27(2) (1925), 91-98.
V. Martin-Molina, Paracontact metric manifolds without a contact metric counterpart, Tai-
wanese J. Math. 19, 175-191, (2015).
V. Martin-Molina, Local classification and examples of an important class of paracontact
metric manifolds, Filomat 29, 507-515, (2015).
M. D. Siddiqi, η-Einstein solitons in a δ- Lorentzian Trans Sasakian manifolds, Mathematical
Adv. in Pure and Appli. Sci. (2018) Vol. 1, 27-38.
R. Sharma, Almost Ricci solitons and K-contact geometry, Monatsh Math (2014), Vol. 175,
Isu. 4, pp. 621-628.
R. Sharma, Certain results on K-contact and (k,µ)-contact manifolds, J. Geom., 89(1-2)
S. Zamkovoy, Canonical connections on paracontact manifolds, Ann. Global Anal. Geom. 36,
S. Zamkovoy and V. Tzanov, Non-existence of flat paracontact metric structures in dimension
greater than or equal to five, Annuaire Univ. Sofia Fac. Math. Inform. 100, 27-34, (2011).
Copyright (c) 2018 MathLAB Journal
This work is licensed under a Creative Commons Attribution 4.0 International License.
Authors retain the copyright of their manuscripts, and all Open Access articles are distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided that the original work is properly cited.